# SDR AALA201912129036

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 33,265 hours, 13,036 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Relay
- Part number: E024628A0
- Condition: Faulty
- Location: Fire Suppression
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS APU AGENT DISCH LIGHT ILLUMINATED DURING CRUISE. MAINTENANCE REPORTS INDICATION PROBLEM. BOTTLE PRESSURE CHECKS C/W IAW 26-22-00-710-003 AND -040-004. NO BOTTLE DISCHARGE. BOTTLE TO FIRE PNL WIRING CHECKS GOOD. REPLACED TEST RELAY 46LP IAW ESPM 20-46-50. OP'S TEST GOOD.
